# SDR REXA201200136

- Difficulty date: January 22, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 24,371 hours, 21,322 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING FOR SMOKE IN COCKPIT.  C/W SMOKE IN CABIN WORKSCOPE SENT BY MOC.  COMPLIED WITH WORK SCOPE.  DURING WORK SCOPE FOUND PA21-009 NOT C/W.  THIS WAS C/W DURING W/C.  CLEANED COALESCER SOCKS.  ON  AML 2177087.  NO OTHER DEFECTS NOTED DURING WORK SCOPE.  OK FOR SERVICE.
